This is an enquiry e-mail via http://www.offtheradar.co.nz/ from: Jeni Bishop

My daughter is 15 yrs old she was given the Gardasil Vaccine August 2011.  One week later started to swell in her ankles then throughout her body over the next 5 days.  Ended up in the ER with what was diagnosed as Nephrotic Syndrome with Minimal Change Disease.  Has had to endure being on Prednisone for 6 weeks which then lead to severe joint pain in both of her knees.  She got off the prednisone just 10/29/11 and has been monitoring for protein in her urine daily since then.  On Nov 7th her protein levels starting rising again and today 11/11/11 she is going back on the prednisone.  Please get this out to all looking to decide whether or not to have this vaccine.  My daughter was a perfectly healthy and very athlectic girl before this vaccine.  Please let me know of any other similar reports.

Additional information